Criterion for a field to be abelian

J. Wójcik

Colloquium Mathematicae (1995)

  • Volume: 68, Issue: 2, page 187-191
  • ISSN: 0010-1354

How to cite

top

Wójcik, J.. "Criterion for a field to be abelian." Colloquium Mathematicae 68.2 (1995): 187-191. <http://eudml.org/doc/210302>.

@article{Wójcik1995,
author = {Wójcik, J.},
journal = {Colloquium Mathematicae},
keywords = {abelian extension; basis},
language = {eng},
number = {2},
pages = {187-191},
title = {Criterion for a field to be abelian},
url = {http://eudml.org/doc/210302},
volume = {68},
year = {1995},
}

TY - JOUR
AU - Wójcik, J.
TI - Criterion for a field to be abelian
JO - Colloquium Mathematicae
PY - 1995
VL - 68
IS - 2
SP - 187
EP - 191
LA - eng
KW - abelian extension; basis
UR - http://eudml.org/doc/210302
ER -

References

top
  1. [1] H. Hasse, Invariante Kennzeichnung relativ-abelscher Zahlkörper mit vorgegebener Galoisgruppe über einem Teilkörper des Grundkörpers, Abh. Deutsch. Akad. Wiss. 8 (1947), 5-56. Zbl0033.15802
  2. [2] G. Karpilowsky, Topics in Field Theory, North-Holland, Amsterdam, 1989. 
  3. [3] A. Schinzel, Abelian binomials, power residues and exponential congruences, Acta Arith. 32 (1977), 245-274. Zbl0409.12029
  4. [4] J. Wójcik, Powers of cyclotomic numbers, Comment. Math. 32 (1992), 213-223. Zbl0768.11042
  5. [5] W. Y. Yelez, On normal binomials, ibid. 36 (1980), 113-124. 

NotesEmbed ?

top

You must be logged in to post comments.